# SDR JR2R20251029401

- Difficulty date: October 29, 2025
- Submitted: October 29, 2025
- Operation: Air carrier
- Aircraft: N88301
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000388
- Aircraft time: 23,779 hours, 14,403 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17003264001
- Condition: Corroded
- Location: Zone 200
- Part time: 23,779 hours, 14,403 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT AT LBL 11 IS CORRODED OUT OF LIMITS FROM FRAME 12 TO FRAME 16.   REPAIRED
